Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A polynomial approximation converging in a lens-shaped region


Author: Jay A. Leavitt
Journal: Math. Comp. 21 (1967), 491-493
DOI: https://doi.org/10.1090/S0025-5718-67-99145-4
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99145-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society